# SDR CALA2023120503546

- Difficulty date: November 1, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N782UA
- Make and model: Boeing 777222
- Aircraft serial: 26948
- Aircraft time: 106,718 hours, 14,165 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146W33703
- Condition: Cracked
- Location: L3 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B777-53-4-7120, DOOR L3 UPPER CORNER CUTOUT FOUND 1EA CRACK. TRANSFER REF. NON-ROUTINE HX NRC WO.2402832 AND  FX NO.3 LH PED CUTOUT AFT UPPER CORNER AT STA 1546 AND S17L BEAR STRAP INTERIM REPAIRED AS PER EC/RA 5360-01746 REV- PART 1. ATTACHED FORM 44-0008 ITEM 1-36 ACCOMPLISHED.
